# SDR CALA2024060701735

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 64,389 hours, 28,449 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RAMP REPORTS FUEL CAP MISSING NOTIFIED MAINTENANCE CONTROP PER GMM 02-30=95
